HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.94 >

A New One-Parameter Family of Generalized Variable-Metric Method in Accordance with Fletcher's Duality

Files in This Item:
94_115-122.pdf383.5 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41561

Title: A New One-Parameter Family of Generalized Variable-Metric Method in Accordance with Fletcher's Duality
Authors: Honma, Toshihisa Browse this author
Kaji, Ikuo Browse this author
Issue Date: 29-Jun-1979
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 94
Start Page: 115
End Page: 121
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41561
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.94

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University